# SDR ZW0A0112203

- Difficulty date: December 14, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON CABIN FLOOR, FOUND CORROSION ON FLOORBEAM AT STA 1338, RBL 56.  MADE CLIP PER SAMPLE AND DRAWING 9930612.
